Jump to content

Melmur

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About Melmur

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Since I’ve started taking venlafaxine, 1 year ago, I have been having the most vivid dream. I didn’t use to talk at night , but now my husband sometimes have to wake me up because I am mumbling, crying, talking or laughing! Some days takes me some time to realize it was a dream, because is very messy and real. Recently I have started lowering the dose of the medication. I thought that it would get better but, actually , during this last few days the dreams are being even more vivid ! When I read about it I saw that is actually one of the symptoms of the withdrawal. I hope it doest take long to stop this vivid dreams once I am out of the medication. Very disturbing for me
×
×
  • Create New...